# SDR ASAA2015102913805

- Difficulty date: October 29, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 147A3200
- Condition: Chafed
- Location: Bs 1005-1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 323AL, LOWER SUPPORT ANGLE HAS CHAFING MARKS BETWEEN BS 1005 AND BS 1016 ,STR 2L AND 3L.  ACFT GROUNDED.  BLENDED AREA IAW SRM 51-10-02 & EA NG-55-EA-03820, REV NEW FOUND TO BE OUT LIMITS AT BS 1005 ORIGINAL .063 REMOVED .011 REMAINING .052 TOOL, T8225Y CAL DUE 12-03-2015.  REPAIRED IAW EA NG-55EA-03820, REV NEW REMOVED DOT.
